# SDR SWAA2025011375992

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS400 AFT SIDE LBL25 WL152.<[01] REMOVED AND REPLACED ANGLE AT FCB BS400 LBL25 WL152 (CLIP) P/N: 143A7502U5 IAW B737-700 SRM 51-40-02-0G-0. AND DRW 143A7505 REV: B ID: 0002;[02] JOB COMPLETE.;[03] VERIFIED STEP 1; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
